# SDR QXEA2019111800416

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00640
- Aircraft time: 7,387 hours, 4,370 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Binding
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA "A" REPORTS DOOR R1 (FWD SVC DOOR) ARMING HANDLE "FIRM" OR RESISTIVE WHEN ARMING DOOR. REMOVED FROM SERVICE. CYCLED ARMING HANDLE SEVERAL TIMES. CLEANED DEBRIS FROM GIRT BAR CHANNEL. ARMING HANDLE CYCLES NORMALLY. A/C OK FOR CONTINUED SERVICE. AIRCRAFT RETURNED TO SERVICE.
